# SDR AALA20171122006

- Difficulty date: November 21, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 49,102 hours, 20,047 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER SKIN OF LEFT HORIZONTAL STABILIZER AT HSS 147.90, SEVERAL INCHES AFT OF FRONT SPAR.  REPAIRED THE DOUBLER IAW SRM 55-10-01-2R-11.
